# SDR SWAA2022031509649

- Difficulty date: August 24, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,762 hours, 28,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SHELF PANEL SUPPORT BRACKET CRACKED FOR PANEL 651AT. INBOARD FWD CORNER. APPROXIMATE WING STATION WBL 71.24. / REMOVED AND REPLACED SUPPORT BRACKET ON RIGHT WING PANEL 651AT PER SRM 51-40-02-0G-0.
